MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 LCS COMPLETE REVFEM CEM R STD+; KNEE FEMORAL COMPONENT

DEPUY ORTHOPAEDICS, INC.1818910 LCS COMPLETE REVFEM CEM R STD+; KNEE FEMORAL COMPONENT
Catalog Number 129428050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of vvc prosthesis right side because of fracture of medial condyle.
 
Additional Manufacturer Narrative
Revision of vvc prosthesis right side because of fracture of medial condyle.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMPLETE REVFEM CEM R STD+
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6766446
Report Number1818910-2017-22237
Device Sequence Number1771305
Product Code NJL
UDI-Device Identifier10603295025467
UDI-Public10603295025467
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129428050
Device Lot NumberD2RBR1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2017
Initial Date Received by Manufacturer 07/05/2017
Supplement Date Received by Manufacturer12/14/2017
Initial Report FDA Received Date08/04/2017
Supplement Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR